The asymptotics of the Perron-Frobenius operator of a class of interval maps preserving infinite measures

Tom 143 / 2000

Maximilian Thaler Studia Mathematica 143 (2000), 103-119 DOI: 10.4064/sm-143-2-103-119

Streszczenie

We determine the asymptotic behaviour of the iterates of the Perron-Frobenius operator for specific interval maps with an indifferent fixed point which gives rise to an infinite invariant measure.

Autorzy

  • Maximilian Thaler

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek